# SDR 2008UALA02324

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 18,800 hours, 8,398 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR EMERGENCY LIGHT AT DOOR 1L INOP.  FOUND LOOSE CONNECTOR.  RESEATED CONNECTOR, OPS CHECKED GOOD.
